# SDR 95ZZZX6315

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23YV
- Make and model: Beech 1900D
- Aircraft serial: UE23
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Sun Gear
- Part number: 310835601
- Condition: Failed
- Location: Power Section
- Part time: 76,335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SECTION FAILURE WAS CAUSED BY THE SUN GEAR FAILURE.  THE SUN GEAR, CARRIER, CARRIER GEARS, PT SHAFT, AND THE RING GEAR WERE SENT TO PW & C FOR INVESTIGATION.
